Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 176296, 11 pages
http://dx.doi.org/10.1155/2011/176296
Research Article

Some Relations between Twisted ( β„Ž , π‘ž )-Euler Numbers with Weight α and π‘ž -Bernstein Polynomials with Weight α

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 19 July 2011; Accepted 26 August 2011

Academic Editor: John Rassias

Copyright Β© 2011 N. S. Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-C. Jang, W.-J. Kim, and Y. Simsek, β€œA study on the p-adic integral representation on β„€p associated with Bernstein and Bernoulli polynomials,” Advances in Difference Equations, Article ID 163217, 6 pages, 2010. View at Google Scholar
  2. T. Kim, β€œq-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher Β· View at Google Scholar
  3. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on β„€p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar
  4. T. Kim, β€œBarnes-type multiple q-zeta functions and q-Euler polynomials,” Journal of Physics. A. Mathematical and Theoretical, vol. 43, no. 25, Article ID 255201, 11 pages, 2010. View at Publisher Β· View at Google Scholar
  5. T. Kim, β€œA note on q-Bernstein polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 1, pp. 73–82, 2011. View at Publisher Β· View at Google Scholar
  6. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  7. T. Kim, β€œq-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  8. T. Kim, J. Choi, Y. H. Kim, and C. S. Ryoo, β€œOn the fermionic p-adic integral representation of Bernstein polynomials associated with Euler numbers and polynomials,” Journal of Inequalities and Applications, vol. 2010, Article ID 864247, 12 pages, 2010. View at Publisher Β· View at Google Scholar
  9. T. Kim, B. Lee, J. Choi, and Y. H. Kim, β€œA new approach of q-Euler numbers and polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 14, no. 1, pp. 7–14, 2011. View at Google Scholar
  10. T. Kim, J. Choi, and Y.-H. Kim, β€œSome identities on the q-Bernstein polynomials, q-Stirling numbers and q-Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 335–341, 2010. View at Google Scholar
  11. T. Kim, β€œSome identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 1, pp. 23–28, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  12. T. Kim, β€œThe modified q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 161–170, 2008. View at Google Scholar
  13. T. Kim, β€œNote on the Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 17, no. 2, pp. 131–136, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  14. H. Ozden and Y. Simsek, β€œA new extension of q-Euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008. View at Publisher Β· View at Google Scholar
  15. H. Ozden and Y. Simsek, β€œInterpolation function of the h, q-extension of twisted Euler numbers,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 898–908, 2008. View at Publisher Β· View at Google Scholar
  16. H. Ozden, Y. Simsek, and I. N. Cangul, β€œEuler polynomials associated with p-adic q-Euler measure,” General Mathematics, vol. 15, no. 2, pp. 24–37, 2007. View at Google Scholar
  17. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, β€œOn multiple interpolation functions of the q-Genocchi polynomials,” Journal of Inequalities and Applications, Article ID 351419, 13 pages, 2010. View at Google Scholar
  18. S.-H. Rim, S. J. Lee, E. J. Moon, and J. H. Jin, β€œOn the q-Genocchi numbers and polynomials associated with q-zeta function,” Proceedings of the Jangjeon Mathematical Society, vol. 12, no. 3, pp. 261–267, 2009. View at Google Scholar
  19. C. S. Ryoo, β€œOn the generalized Barnes type multiple q-Euler polynomials twisted by ramified roots of unity,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 2, pp. 255–263, 2010. View at Google Scholar
  20. C. S. Ryoo, β€œA note on the weighted q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 47–54, 2011. View at Google Scholar
  21. Y. Simsek, O. Yurekli, and V. Kurt, β€œOn interpolation functions of the twisted generalized Frobinuous-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 14, pp. 49–68, 2007. View at Google Scholar
  22. Y. Simsek and M. Acikgoz, β€œA new generating function of (q-) Bernstein-type polynomials and their interpolation function,” Abstract and Applied Analysis, vol. 2010, Article ID 769095, 12 pages, 2010. View at Publisher Β· View at Google Scholar